MAUDE Adverse Event Report: INMODE LTD FACETITE; RADIOFREQUENCY DEVICE

INMODE LTD FACETITE; RADIOFREQUENCY DEVICE
Model Number AG609482A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In this case the platform that houses the handpiece was inspected since the hp was discarded after use.However, the morphology of the lesion suggests an excessive approach to the insertion port while delivering a quantum of energy towards the external surface to cause this type of full thickness burn.
 
Event or Problem Description
3rd degree burn developed following treatment with facetite, located in the central anterior area of the neck.The ablative lesion, rounded with a diameter of about 2 cm, appears decorticated of the dermis.Prophylactic medical intervention required to avoid secondary infection and facilitate wound healing.Scar formation cannot be ruled out at the moment.
 
Additional Manufacturer Narrative
Follow up report 07/03/2023.1.User error - an extremely excessive amount of energy administrated over the neck area (~16kj) compared to that foreseen by the protocol (~ 4 - 5 kj) and it also seems that the doctor went too close to the port of access during the retrograde maneuver.This caused a thermal lesion, developed internally in the subcutaneous tissue and vented externally.Investigation conclusions: excessive energy / heat accumulated and incorrect superficial maneuvering.2.Type of investigation code changed to 10.3.Added final test report and in service report (training summary).
 
Event or Problem Description

Brand Name
FACETITE
Common Device Name
RADIOFREQUENCY DEVICE
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE MD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16953031
Report Number3010511300-2023-00227
Device Sequence Number3301300
Product Code GEI
UDI-Device Identifier17290016633211
UDI-Public17290016633211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Other,Notification,Patient Monitoring,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG609482A
Device Catalogue NumberAG609482A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite